# SDR CA190418011

- Difficulty date: April 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Vikair DHC6400
- System (JASC): 3100 · Indicating/Recording System
- Part: Screen
- Part number: 70297821912
- Condition: Corroded
- Location: Mau Fan
- Part time: 4,255 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAU COOLING FAN SCREEN FOUND CORRODED AND WITH PIECES MISSING. VIKING IS CONTINUING TO INVESTIGATE. ATA 31 (TC# 20190418011)
